Gonorrhea resistance to antibioticss

Patient

Q: Hello
I got treated in November for gonorrhea with ciprofloxacin, doxiciclin and an injection, I only took 7 days the treatment with the antibiotics, after a couple of months I got the same symtom of urethral discharge, I didn´t went to the doctor and buyed the same antibiotics and took them for 8 days. I got recovered from that and last week I got the same symtom so I buyed again the two antibiotics in pills (ciprofloxacin and doxiciclin) and took them for 10 days. I finished taking the pills yesterday and everything was ok until I started to feel something weird in my penis

Symptoms:  Symptom: Itch on the tip of the penis
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews